# SDR DXTA200601806

- Difficulty date: December 18, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N645QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605145
- Aircraft time: 5,971 hours, 4,727 cycles
- Engine: Pwa PW545A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Unknown
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN COMPLETELY, EGRESS THRU EMERGENCY EXIT ON FBO RAMP. REMOVED AFT MAIN CABIN DOOR COUNTER-BALANCE CABLE ASSEMBLY P/N 6211297-24CR AND REPLACED WITH A NEW CABLE P/N 6211297-24CR NSN.  PERFORMED COUNTER BALANCE ASSEMBLY ADJ/TEST WITH NO DISCREPANCIES NOTED.  WORK PERFORMED IAW CESSNA 560XL AMM 52-10-03.
